Home > Research > Publications & Outputs > Stability of mappings on multi-normed spaces

Electronic data

  • S0017089507003552a

    Rights statement: http://journals.cambridge.org/action/displayJournal?jid=GMJ The final, definitive version of this article has been published in the Journal, Glasgow Mathematical Journal, 49 (2), pp 321-332 2007 © 2007 Cambridge University Press.

    Final published version, 110 KB, PDF-document

Links

Text available via DOI:

View graph of relations

Stability of mappings on multi-normed spaces

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>05/2007
<mark>Journal</mark>Glasgow Mathematical Journal
Issue number2
Volume49
Number of pages12
Pages (from-to)321-332
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

In this paper, we define multi-normed spaces, and investigate some properties of multi-bounded mappings on multi-normed spaces. Moreover, we prove a generalized Hyers–Ulam–Rassias stability theorem associated to the Cauchy additive equation for mappings from linear spaces into multi-normed spaces.

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=GMJ The final, definitive version of this article has been published in the Journal, Glasgow Mathematical Journal, 49 (2), pp 321-332 2007 © 2007 Cambridge University Press.